# SDR SWAA2021071523315

- Difficulty date: January 8, 2020
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N767SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29807
- Aircraft time: 69,382 hours, 40,900 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Angle
- Condition: Cracked
- Location: R/H Mlg W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL; SUPPORT ANGLE APPEARS TO BE CRACK AT RLB 9' WL 172; MARKED 29-39 / ACCOMPLISHED INSTALLATION NEW REPAIR ANGLE STA 663 RIGHT WHEEL WELL RBL 9' WL 172 ; AS PER B737-700 SRM 57-10-10-2R-5
